# SDR USAA2010120992957

- Difficulty date: November 19, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,556 hours, 46,351 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACK IN BS 178 BULKHEAD INBOARD WEB AT LBL 10.  REPAIRED BS 178 BULKHEAD INBOARD WEB AT LBL10 IAW B737 SRM 53-10-08.
